Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 194, NWS Atlanta, GA

June 23, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 3:58 PM EDT for 6 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 3:58 PM EDT (19:58 UTC)
Expired
Jun 23, 2019, 4:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clayton County, GA, DeKalb County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:33 PM EDTTSTM WND DMG3 Sse Jersey, GATREES AND POWERLINES DOWN ON SUNSET CT, ON THE NE SIDE OF LAKE VARNER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

777 
WUUS52 KFFC 231958
SVRFFC
GAC063-089-151-217-247-297-232045-
/O.NEW.KFFC.SV.W.0194.190623T1958Z-190623T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
358 PM EDT Sun Jun 23 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia...
  Southeastern DeKalb County in north central Georgia...
  Northwestern Henry County in north central Georgia...
  Southwestern Walton County in north central Georgia...
  Northeastern Clayton County in north central Georgia...
  Central Newton County in north central Georgia...

* Until 445 PM EDT.

* At 357 PM EDT, severe thunderstorms were located along a line
  extending from Lakeview Estates to Hidden Valley Park, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Conyers, Covington, Stockbridge, Morrow, Oxford, Lithonia,
  Porterdale, Walnut Grove, Jersey, Lakeview Estates, Georgia
  International Horse Park, Rex, Arabia Mountain, Big Haynes Creek
  Park, Hidden Valley Park, Kelleytown, Oak Hill, Snapfinger, Magnet
  and Almon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3379 8409 3375 8403 3378 8399 3376 8379
      3363 8376 3350 8396 3355 8436
TIME...MOT...LOC 1957Z 276DEG 23KT 3371 8403 3359 8423 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
994 
WWUS52 KFFC 232015
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Sun Jun 23 2019

GAC063-089-151-232024-
/O.CAN.KFFC.SV.W.0194.000000T0000Z-190623T2045Z/
DeKalb GA-Henry GA-Clayton GA-
415 PM EDT Sun Jun 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEKALB...
NORTHWESTERN HENRY AND NORTHEASTERN CLAYTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3363 8413 3362 8411 3371 8407 3378 8399
      3376 8379 3363 8376 3350 8396 3351 8405
      3354 8405 3357 8411 3356 8413 3359 8415
      3360 8415
TIME...MOT...LOC 2014Z 276DEG 23KT 3370 8391 3358 8412 

$$

GAC217-247-297-232045-
/O.CON.KFFC.SV.W.0194.000000T0000Z-190623T2045Z/
Rockdale GA-Walton GA-Newton GA-
415 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR ROCKDALE...SOUTHWESTERN WALTON AND CENTRAL NEWTON COUNTIES...

At 414 PM EDT, severe thunderstorms were located along a line
extending from Gum Creek to Richardson Park, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Conyers, Covington, Oxford, Porterdale, Walnut Grove, Jersey,
Lakeview Estates, Georgia International Horse Park, Magnet, Almon,
Milstead, Richardson Park, Big Haynes Creek Park, Gum Creek and Oak
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3363 8413 3362 8411 3371 8407 3378 8399
      3376 8379 3363 8376 3350 8396 3351 8405
      3354 8405 3357 8411 3356 8413 3359 8415
      3360 8415
TIME...MOT...LOC 2014Z 276DEG 23KT 3370 8391 3358 8412 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 23, 3:01 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Jun 23 2019

.SHORT TERM /Tonight through Monday Night/...

To begin the short term period, the axis for the upper level ridge
pattern that was responsible for our long-lived upper northwesterly
flow pattern is centered over the forecast area. This ridge will
continue to flatten out and move eastward later today and into
Monday. As a result, the more organized convective complexes
traversing this upper flow will be positioned more to the east of
our forecast area today. Convection has entered the area from
Alabama and is positioned from northwest Georgia down to east-
central Georgia and moving east, along with a few diurnally driven
storms. It is also not entirely out of the question that one of the
complexes to the east could bring a few storms into the eastern
portion of the forecast area later today. Lapse rates this afternoon
are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area-
wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is
quite a bit lower than yesterday. In spite of the relative lack of
low level and deep layer shear, a few strong to severe thunderstorms
are possible in this environment, with damaging winds being the
primary hazard although some isolated instances of small hail are
possible. As a lot of the convection will be diurnal in nature, many
of the thunderstorms will begin to abate during the overnight hours.

The influence of the ridge will keep PoPs low during the overnight
and hours and into tomorrow morning. This will be short-lived, as
the ridge will move off to the east and a shortwave slides across
the Ohio Valley/Great Lakes regions during Monday afternoon and
evening. On its southern end, this shortwave will drop a weakening
surface frontal boundary through the forecast area during this time.
This boundary will provide a focus across north Georgia with high-
end chance PoPs expected, with coverage diminishing in time as it
pushes further south, due to a lack of upper level support. Mid-
level lapse rates will further moderate on Monday, which will
further reduce the potential for severe weather. A few strong to
moderately severe thunderstorms, however, cannot be ruled out at
this time.

The high temperatures this afternoon and Monday afternoon will range
from near average to about 5 degrees above average, with mainly mid-
90s in central Georgia. Low temperatures both nights will be a
little higher than climatological normals at about 5 to 10 degrees
above average, with upper 60s in north Georgia and low 70s in
central Georgia expected. Although heat advisory criteria will
likely not be met, dewpoints in the low to mid 70s across central
Georgia will likely contribute to heat index values in excess of 100
across central Georgia today and tomorrow.

King

.LONG TERM /Tuesday through Sunday/...

Only minor cosmetic changes were made to the long term forecast,
which remains on track. The previous discussion follows.

Baker

LONG TERM /Monday Night through Saturday/...

Unsettled weather anticipated for the extended portion of the
forecast.

A somewhat unusual pattern to set up for the work week. Nearly zonal
flow aloft on top of a ridge is expected for the first part of the
week. The pattern will shift for the latter part of the week as an
upper low meanders over the central Gulf States. The low begins to
retrograde by the end of the week/early part of the weekend. The mid
levels will remain active with several shortwaves moving east in the
flow through the entire period.

A weak surface boundary will move through on Tuesday, and become
stationary across southern GA for much of the work week. The
boundary becomes weak and diffuse by Wednesday/early Thursday, but
still should provide focus for any precip.

NListemaa

AVIATION...
18Z Update...
VFR conditions are expected across the forecast area through the TAF
period, with the exception of any localized lower vsbys due to
afternoon convection and the possibility of some MVFR ceilings
Monday morning. Prevailing W winds at 5-10 kts will decrease to less
than 5 kts and shift to SW to S by 00Z and during the overnight
hours. Scattered showers and thunderstorms are developing across the
forecast area, and should remain until about 00Z. As a result,
have introduced a TEMPO group for -TSRA at the metro sites from
18-22Z, when the best coverage is anticipated.

//ATL Confidence...18Z Update...
Medium confidence on placement and timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  91 /  30  30  30  20
Atlanta         73  90  72  89 /  20  30  30  20
Blairsville     65  84  64  83 /  20  40  40  20
Cartersville    71  89  69  88 /  20  40  40  20
Columbus        73  94  73  93 /  20  30  30  20
Gainesville     70  88  70  88 /  20  40  40  20
Macon           72  95  72  95 /  20  20  20  20
Rome            72  88  69  88 /  20  50  40  20
Peachtree City  71  91  70  90 /  20  30  30  20
Vidalia         74  97  74  96 /  30  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1157 AM EDT Sun Jun 23 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1157 AM EDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected today, mainly
during the afternoon and evening. A few storms could be strong
to severe with the main threats of damaging wind gusts, locally
heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated to scattered thunderstorms are expected across the area
Monday through Saturday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 23, 3:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             BOLINGBROKE             32.95N  83.80W
06/23/2019  E1.00 INCH       MONROE             GA   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED IN BOLINGBROKE GA NW OF
            MACON.

&&

EVENT NUMBER FFC1900444

TV
Special weather statement, Jun 23, 3:51 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 23 2019

GAZ059-060-072-232045-
Putnam GA-Jones GA-Jasper GA-
351 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 445 PM EDT...

At 351 PM EDT...a strong thunderstorm was over McElheneys Crossroads,
or near Monticello...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monticello, McElheneys Crossroads, Round Oak, Adgateville, Wayside
and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8358 3314 8382 3318 8382 3319 8381
      3320 8382 3334 8378 3331 8349
TIME...MOT...LOC 1951Z 286DEG 17KT 3323 8373

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 23, 3:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             CULLODEN                32.87N  84.09W
06/23/2019  E1.00 INCH       MONROE             GA   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED AT CULLODEN GA W OF MACON.

&&

EVENT NUMBER FFC1900445

TV
Special weather statement, Jun 23, 3:55 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Sun Jun 23 2019

GAZ045-046-055-057-232030-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
355 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
NORTHEASTERN CLAYTON...SOUTHERN DEKALB AND NORTHWESTERN HENRY
COUNTIES UNTIL 430 PM EDT...

At 355 PM EDT...a strong thunderstorm was over Hidden Valley Park, or
10 miles northeast of Jonesboro...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jonesboro, Stockbridge, Forest Park, Morrow, Lake City, Hidden Valley
Park, Rex, Panola Mountain State Park, Magnet, Richardson Park,
Ellenwood and Kelleytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3367 8427 3363 8403 3356 8401 3354 8403
      3352 8422 3354 8438
TIME...MOT...LOC 1955Z 275DEG 14KT 3361 8421

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 23, 3:55 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Sun Jun 23 2019

GAZ060-061-072>074-084-232100-
Wilkinson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-
355 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN PUTNAM...BALDWIN...SOUTHWESTERN HANCOCK AND
NORTHEASTERN JONES COUNTIES UNTIL 500 PM EDT...

At 355 PM EDT...a strong thunderstorm was over Milledgeville...moving
northeast at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Gray, Ivey, McIntyre, Toomsboro, Oconee, Deepstep,
Midway-Hardwick, Meriwether, Bradley, Beulah, Allenwood, Resseaus
Crossroads, Plant Harlee Branch, Hebron, Hardwick, Browns Crossing,
Ethridge, Devereux and Coopers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3303 8358 3321 8352 3331 8332 3321 8300
      3296 8288 3275 8299
TIME...MOT...LOC 1955Z 227DEG 29KT 3310 8321

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 23, 3:58 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Sun Jun 23 2019

GAZ104>110-232100-
Crisp GA-Dooly GA-Telfair GA-Sumter GA-Wilcox GA-Dodge GA-Pulaski GA-
358 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...SOUTHWESTERN
TELFAIR...SOUTHEASTERN SUMTER...WILCOX...SOUTHWESTERN DODGE AND
SOUTHWESTERN PULASKI COUNTIES UNTIL 500 PM EDT...

At 358 PM EDT...a strong thunderstorm was over Rochelle, or 7 miles
southwest of Abbeville...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cordele, Vienna, Abbeville, Rochelle, Arabi, Pineview, Pinehurst,
Leslie, Rhine, Pitts, Lilly, De Soto, Jacksonville, Desoto, Cobb,
Horse Creek Wma, Richwood, Seville, Drayton and China Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8309 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3182 8385 3184 8386
      3185 8394 3191 8392 3192 8411 3227 8384
      3182 8281 3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1958Z 310DEG 20KT 3194 8343

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.